# SDR MYWA100134

- Difficulty date: December 18, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N737KA
- Make and model: Boeing 737-7BX
- Aircraft serial: 30740
- Aircraft time: 23,346 hours, 15,825 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007021
- Part serial: P5876
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  APU AUTO SHUTDOWN IN FLIGHT.  LOW OIL PRESSURE LIGHT ILLUMINATED.  REPLACED APU, OPS CHECK OK.
